MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON ECONOMY IRRIGATION TRAY WITH 70ML PISTON SYRINGE,LATEX-FREE,STERILE; PISTON IRRIGATION TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON ECONOMY IRRIGATION TRAY WITH 70ML PISTON SYRINGE,LATEX-FREE,STERILE; PISTON IRRIGATION TRAY
Catalog Number 750310
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was no piston syringe included in the tray.
 
Event or Problem Description
It was reported that there was no piston syringe included in the tray.
 
Additional Manufacturer Narrative
The reported event was confirmed.The product could not be used for treatment since only the packaging was included.The device did not meet specifications, which was influenced by the reported failure.Visual evaluation of the sample noted one opened piston irrigation syringe tray.Upon looking into the tray, it was noted that the tray was empty aside from the tray packaging.Missing components were not permitted.Although the reported event was confirmed, the root cause could not be determined.A potential root cause for this failure could be machine speed out of parameters.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿contents: 1 graduated solution container 1 graduated plastic collection basin.1 50 cc (1-2/3 oz) bulb syringe".

Brand Name
BARD PISTON ECONOMY IRRIGATION TRAY WITH 70ML PISTON SYRINGE,LATEX-FREE,STERILE
Common Device Name
PISTON IRRIGATION TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9081885
Report Number1018233-2019-05735
Device Sequence Number2183573
Product Code KYZ
UDI-Device Identifier00801741051128
UDI-Public(01)00801741051128
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number750310
Device Lot NumberNGDQ2786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1